Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Heavy hairfall after taking Yasmin, stopped, weight gain and body hair, prescribed Femilon. Can it control weight gain ?

Hello Doctor I took Yasmin for one month. And there was heavy hairfall and I stopped after one month. I recently gained weight and there was body hair at some places. I spoke to family doc on phone , she told it might be P COD and prescribed me Femilon. I am afraid to start any oral contraceptives as it may again lead to hair fall, I am already taking homeopathic medicine for hair fall. Should i see some doc here and get ultrasound done or shd i start femilon. Will this medicine be able to control my weight ??? I am physically active otherwise do Yoga everyday and play badminton/ tennis for 30-40 mins. All this weight gain and being out of shape is actually depressing me now. Please suggest
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Rohi,
Thanks for writing in to Healthcare Magic!
The oral contraceptives can lead to excess weight gain in some.
The Femilon is not a weight control medicine, it is an Contraceptive with lesser dose of hormones so less likely to cause weight gain.
So you should continue the efforts to control the weight- like dieting and exercises.
Your depression will also respond to stress beating effect of physical exercises.
You should consult a gynecologist for the possibility of PCOD.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor